Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bloody sputum,taking Klacid.

Hi I want to ask about my helth I worry because every morning I have little spot of blood my sputum and I was a child allways watering my mount whine I sleep last year I go to dr and the dr hi givee midicine is a klacid midicine im worry about my helth pls answer m y question thank you
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist, Periodontics 's  Response
yours is not a problem to be worried. you just need to get your thorough scaling or cleaning of your teeth done which help in reducing the bleeding from gums due to inflammation. if this doesnt help then go for lab investigations to rule out the systemic causes if any.
so consult your dentist for scaling.
hope you found some remedy by my answer.Thank you.
Answered: Sat, 24 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor